# SDR SIMA20120719001

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 31,913 hours, 29,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2963, CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS NOT CHARGING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT PER AMM 25-60-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
